Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 14, Number 3

Frobenius and monodromy operators in rigid analysis, and Drinfel’d’s symmetric space
Elmar Große-Klönne.
J. Algebraic Geom. 14 (2005), 391-437
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129006
A canonical decomposition of generalized theta functions on the moduli stack of Gieseker vector bundles
Ivan Kausz.
J. Algebraic Geom. 14 (2005), 439-480
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129007
Complex multiplication, Griffiths-Yukawa couplings, and rigidity for families of hypersurfaces
Eckart Viehweg and Kang Zuo.
J. Algebraic Geom. 14 (2005), 481-528
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129008
The closed topological vertex via the Cremona transform
Jim Bryan and Dagan Karp.
J. Algebraic Geom. 14 (2005), 529-542
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129009
Links and analytic invariants of superisolated singularities
I. Luengo-Velasco, A. Melle-Hernández and A. Némethi.
J. Algebraic Geom. 14 (2005), 543-565
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129010
On the failure of pseudo-nullity of Iwasawa modules
Yoshitaka Hachimori and Romyar T. Sharifi.
J. Algebraic Geom. 14 (2005), 567-591
Abstract, references and article information
Full-text PDF
MathSciNet review: 2129011
American Mathematical Society